# SDR USAA990614

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 787
- Part time: 30,865 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK, VISUAL INSPECTION FOUND A .25 INCH CRACK AT BS 787 BETWEEN STR 8 AND STR 9R FRAME.  INSTALLED DOUBLER PER SRM 53-00-07 AND EA 64815.  (X)
